Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Erratum to ``Chern numbers of certain Lefschetz fibrations"


Author: András I. Stipsicz
Journal: Proc. Amer. Math. Soc. 128 (2000), 2833-2834
MSC (1991): Primary 57R99, 57M12
Published electronically: May 12, 2000
Original Article: Proc. Amer. Math. Soc. 128 (2000), 1845-1851.
MathSciNet review: 1766607
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 57R99, 57M12

Retrieve articles in all journals with MSC (1991): 57R99, 57M12


Additional Information

András I. Stipsicz
Affiliation: Department of Analysis, ELTE TTK, 1088. Múzeum krt. 6-8., Budapest, Hungary
Email: stipsicz@cs.elte.hu

DOI: http://dx.doi.org/10.1090/S0002-9939-00-05857-3
PII: S 0002-9939(00)05857-3
Received by editor(s): December 27, 1999
Published electronically: May 12, 2000
Communicated by: Ronald A. Fintushel
Article copyright: © Copyright 2000 American Mathematical Society